Volume 34,Issue 5,2014 Table of Contents

   
Other Issues:  
  

Contents

Laplacian Spectral Characterization of a Kind of Unicyclic Graphs
  Luhua WANG and Ligong WANG
  Published September 15, 2014
  2014,34(5):505-516 [Abstract(1291)]  [View PDF 157.33 K (1328)]
  
The Triangle-Free Graphs with Rank $6$
  Long WANG,Yizheng FAN and Yi WANG
  Published September 15, 2014
  2014,34(5):517-528 [Abstract(1136)]  [View PDF 295.00 K (1124)]
  
The Variety of Semirings Generated by Distributive Lattices and Prime Fields
  Yong SHAO and Miaomiao REN
  Published September 15, 2014
  2014,34(5):529-534 [Abstract(1223)]  [View PDF 99.69 K (1251)]
  
Finite Groups with Some Subgroups Weakly $s$-Permutably Embedded
  Shouhong QIAO and Yanming WANG
  Published September 15, 2014
  2014,34(5):535-542 [Abstract(1066)]  [View PDF 117.55 K (1134)]
  
Normality Criteria of Meromorphic Functions Sharing a Meromorphic Function
  Pai YANG,Xue WANG and Xuecheng PANG
  Published September 15, 2014
  2014,34(5):543-548 [Abstract(1211)]  [View PDF 104.00 K (1382)]
  
Variation of Constant Formulae for Time Invariant and Time Varying Caputo Fractional Delay Differential Systems
  Hai ZHANG and Daiyong WU
  Published September 15, 2014
  2014,34(5):549-560 [Abstract(1332)]  [View PDF 129.13 K (2035)]
  
Wronskian Solutions of Two Equations and Young Diagram Proof
  Jianjun CHENG,Jianqin MEI,Zhen WANG and Hongqing ZHANG
  Published September 15, 2014
  2014,34(5):561-574 [Abstract(1218)]  [View PDF 146.67 K (1104)]
  
Some Properties of Cauchy-type Singular Integral Operator on Unbounded Domains
  Liping WANG,Yuying QIAO and Weiping ZHANG
  Published September 15, 2014
  2014,34(5):575-586 [Abstract(1029)]  [View PDF 133.09 K (1140)]
  
Chen's Inequalities for Totally Real Submanifolds in Complex Space Forms with a Semi-Symmetric Metric Connection
  Pan ZHANG,Liang ZHANG and Weidong SONG
  Published September 15, 2014
  2014,34(5):587-596 [Abstract(1195)]  [View PDF 119.34 K (868)]
  
The Nilpotent-Centralizer Methods
  Yubin GAO and Yanling SHAO
  Published September 15, 2014
  2014,34(5):597-607 [Abstract(1084)]  [View PDF 126.00 K (1132)]
  
Convergence Properties for Arrays of Rowwise $\varphi$-Mixing Random Variables
  Xiaoqin LI
  Published September 15, 2014
  2014,34(5):608-618 [Abstract(1055)]  [View PDF 117.19 K (1044)]
  
Homoclinic Orbits for Hamiltonian Systems with Small Forced Terms
  Chengyue LI,Zhiwei XIAO and Mengmeng WANG
  Published September 15, 2014
  2014,34(5):619-626 [Abstract(1168)]  [View PDF 117.58 K (1139)]
  
A Note on $(\alpha,\beta,\gamma)$-Superderivations of Superalgebras
  Keli ZHENG and Yongzheng ZHANG
  Published September 15, 2014
  2014,34(5):627-630 [Abstract(1057)]  [View PDF 84.12 K (1021)]